MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG SAFELIGHT HENKE DYONICS STORZ SCOPE ADAPTER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG SAFELIGHT HENKE DYONICS STORZ SCOPE ADAPTER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0233050087
Medical Device Problem Codes Optical Problem (3001); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that "during dissection on a laparoscopic hysterectomy, the stryker tower announced "light source deactivated".It then continued to strobe between on and off, alternating saying "light source activated and light source deactivated".Gyne charge nurse was quickly retrieved for the situation.A new tower and camera and laparoscope were quickly acquired, but after hooking them up, the same problem occurred.The team then tried a new light cord, and this fixed the problem.The light cord was isolated in a ziploc bag with a note to return it to the cnl upon cleaning".Therefore, there was loss of light.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: it was reported by the customer that "during dissection on a laparoscopic hysterectomy, the stryker tower announced "light source deactivated".It then continued to strobe between on and off, alternating saying "light source activated and light source deactivated".Gyne charge nurse was quickly retrieved for the situation.A new tower and camera and laparoscope were quickly acquired, but after hooking them up, the same problem occurred.The team then tried a new light cord, and this fixed the problem.The light cord was isolated in a ziploc bag with a note to return it to the cnl upon cleaning".The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Probable root causes are: resistance values out of range likely due to a reed switch issue.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
PKG SAFELIGHT HENKE DYONICS STORZ SCOPE ADAPTER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22331966
Report Number0002936485-2025-00579
Device Sequence Number8410628
Product Code GCJ
UDI-Device Identifier07613327161618
UDI-Public07613327161618
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0233050087
Device Lot Number23E5318
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown